Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Fixed point theorem for nonexpansive semigroup on Banach space


Authors: Wataru Takahashi and Doo Hoan Jeong
Journal: Proc. Amer. Math. Soc. 122 (1994), 1175-1179
MSC: Primary 47H20; Secondary 47H09, 47H10
MathSciNet review: 1223268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let C be a nonempty closed convex subset of a uniformly convex Banach space, and let S be a semitopological semigroup such that $ {\text{RUC}}(S)$ has a left invariant submean. Then we prove a fixed point theorem for a continuous representation of S as nonexpansive mappings on C.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H20, 47H09, 47H10

Retrieve articles in all journals with MSC: 47H20, 47H09, 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1223268-8
PII: S 0002-9939(1994)1223268-8
Keywords: Fixed point, nonexpansive mapping, mean
Article copyright: © Copyright 1994 American Mathematical Society